Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 7, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 31, 2013, 7:02 PM CDT for 4 counties in Wisconsin. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 7:02 PM CDT (00:02 UTC)
- Expired
- May 31, 2013, 8:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Florence County, WI, Forest County, WI, Oneida County, WI, Vilas County, WI
The radar
The Marquette radar (KMQT), 116 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 7:12 PM CDT | HAIL 0.5 | Three Lakes, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
877
WUUS53 KGRB 010002
SVRGRB
WIC037-041-085-125-010100-
/O.NEW.KGRB.SV.W.0007.130601T0002Z-130601T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
702 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FLORENCE COUNTY IN NORTHEAST WISCONSIN...
NORTHWESTERN FOREST COUNTY IN NORTHEAST WISCONSIN...
NORTHEASTERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...
EASTERN VILAS COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 800 PM CDT
* AT 658 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM RHINELANDER TO 7 MILES NORTHEAST OF CRANDON...
AND MOVING NORTH AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* SEVERE THUNDERSTORMS WILL BE NEAR...
POPPLE RIVER AROUND 720 PM CDT.
EAGLE RIVER AROUND 725 PM CDT.
TIPLER AROUND 730 PM CDT.
PHELPS AROUND 740 PM CDT.
QUARTER SIZE HAIL WAS REPORTED IN RHINELANDER AT 658 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE THREE LAKES...SUGAR CAMP...
NEWALD...CLEARWATER LAKE...ST GERMAIN...LONG LAKE...WINDSOR DAM
CAMPGROUND...FRANKLIN LAKE CAMPGROUND...ANVIL LAKE CAMPGROUND AND
STEVENS LAKE CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4614 8909 4603 8882 4604 8878 4602 8877
4603 8873 4602 8868 4599 8866 4599 8862
4602 8861 4601 8858 4602 8853 4555 8867
4566 8956 4620 8938
TIME...MOT...LOC 0001Z 190DEG 33KT 4571 8940 4564 8876
HAIL...1.00IN
WIND...<50MPH
$$
KIECKBUSCH4 follow-up statements
589
WWUS53 KGRB 010014
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
714 PM CDT FRI MAY 31 2013
WIC037-041-085-125-010100-
/O.CON.KGRB.SV.W.0007.000000T0000Z-130601T0100Z/
FLORENCE WI-FOREST WI-ONEIDA WI-VILAS WI-
714 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
VILAS...NORTHEASTERN ONEIDA...NORTHWESTERN FOREST AND WESTERN
FLORENCE COUNTIES UNTIL 800 PM CDT...
AT 712 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES SOUTHWEST OF EAGLE RIVER TO THREE LAKES
TO POPPLE RIVER...AND MOVING NORTH AT 40 MPH. THE STRONGEST STORM
WAS LOCATED NEAR THREE LAKES.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
SEVERE THUNDERSTORMS WILL BE NEAR...
POPPLE RIVER AROUND 720 PM CDT.
EAGLE RIVER AROUND 725 PM CDT.
TIPLER AROUND 735 PM CDT.
PHELPS AROUND 740 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LONG LAKE...WINDSOR DAM
CAMPGROUND...FRANKLIN LAKE CAMPGROUND...ANVIL LAKE CAMPGROUND...
STEVENS LAKE CAMPGROUND...NELMA...CONOVER...ALVIN...LAC VIEUX DESERT
AND LAND O LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4577 8947 4620 8938 4614 8909 4603 8882
4604 8878 4602 8877 4603 8873 4602 8868
4599 8866 4599 8862 4602 8861 4601 8858
4602 8853 4568 8863
TIME...MOT...LOC 0014Z 190DEG 33KT 4582 8933 4580 8911
4575 8873
HAIL...1.75IN
WIND...<50MPH
$$
KIECKBUSCH157
WWUS53 KGRB 010030
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
730 PM CDT FRI MAY 31 2013
WIC037-010040-
/O.CAN.KGRB.SV.W.0007.000000T0000Z-130601T0100Z/
FLORENCE WI-
730 PM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FLORENCE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS
THE WARNED AREA.
LAT...LON 4602 8870 4599 8871 4570 8884 4573 8905
4577 8947 4620 8938 4614 8909 4603 8882
4604 8878 4602 8877 4603 8873
TIME...MOT...LOC 0030Z 190DEG 33KT 4597 8934 4595 8910
4597 8897
$$
WIC041-085-125-010100-
/O.CON.KGRB.SV.W.0007.000000T0000Z-130601T0100Z/
FOREST WI-ONEIDA WI-VILAS WI-
730 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
VILAS...NORTHEASTERN ONEIDA AND NORTHWESTERN FOREST COUNTIES UNTIL
800 PM CDT...
AT 726 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM EAGLE RIVER TO 7 MILES EAST OF EAGLE RIVER TO 10
MILES SOUTHEAST OF PHELPS...AND MOVING NORTH AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
PHELPS AROUND 740 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ALVIN...NELMA...CONOVER...LAC
VIEUX DESERT AND LAND O LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4602 8870 4599 8871 4570 8884 4573 8905
4577 8947 4620 8938 4614 8909 4603 8882
4604 8878 4602 8877 4603 8873
TIME...MOT...LOC 0030Z 190DEG 33KT 4597 8934 4595 8910
4597 8897
HAIL...1.00IN
WIND...60MPH
$$
KIECKBUSCH475
WWUS53 KGRB 010043
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
743 PM CDT FRI MAY 31 2013
WIC041-085-125-010100-
/O.CON.KGRB.SV.W.0007.000000T0000Z-130601T0100Z/
FOREST WI-ONEIDA WI-VILAS WI-
743 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
VILAS...NORTHEASTERN ONEIDA AND NORTHWESTERN FOREST COUNTIES UNTIL
800 PM CDT...
AT 740 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF POPPLE RIVER...AND MOVING NORTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN ONEIDA...NORTHWESTERN FOREST AND SOUTHEASTERN VILAS
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS ALVIN AND NELMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4602 8870 4599 8871 4570 8884 4573 8905
4577 8929 4614 8909 4603 8882 4604 8878
4602 8877 4603 8873
TIME...MOT...LOC 0043Z 197DEG 28KT 4590 8884
HAIL...1.00IN
WIND...60MPH
$$
KIECKBUSCH084
WWUS53 KGRB 010056
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
756 PM CDT FRI MAY 31 2013
WIC041-085-125-010106-
/O.EXP.KGRB.SV.W.0007.000000T0000Z-130601T0100Z/
FOREST WI-ONEIDA WI-VILAS WI-
756 PM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VILAS...
NORTHEASTERN ONEIDA AND NORTHWESTERN FOREST COUNTIES WILL EXPIRE AT
800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 4602 8870 4599 8871 4570 8884 4573 8905
4577 8929 4614 8909 4603 8882 4604 8878
4602 8877 4603 8873
TIME...MOT...LOC 0056Z 197DEG 28KT 4600 8880
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 5:29 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 31, 5:29 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 529 PM CDT FRI MAY 31 2013 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 233 PM CDT FRI MAY 31 2013 SEVERE THUNDERSTORM WATCH NOW IN EFFECT UNTIL 10 PM FOR LOCATION WEST AND NORTHWEST OF THE FOX VALLEY. TEMPERATURES THIS AFTERNOON WERE IN THE 70S TO NEAR 80 WITH DEW POINTS IN THE MIDDLE 50S NORTH TO THE LOWER TO MIDDLE 60S SOUTH. CONVECTION DEVELOPED ACROSS MINNESOTA AND WESTERN WISCONSIN DURING THE PAST HOUR. MODIFIED SOUNDINGS USING A CONSERVATIVE TEMP/DEW POINT OF 78/62 GAVE ME OVER 1500 J/KG OF CAPE. SPEED MAX EXPECTED TO CROSS THE AREA LATER THIS AFTERNOON TO ENHANCE LIFT. MORE PROBLEMATIC IS THE STEEP MID LEVEL LAPSE RATES AROUND 7-7.5 C/KM AND 0-6 KM SHEAR OF 50 TO 70 KNOTS. A QUICK GLANCE AT SOME OF THE TORNADO PARAMETERS WOULD SUGGEST THAT TORNADOES WOULD BE POSSIBLE ACROSS PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST LATER THIS EVENING AND OVERNIGHT. UPPER TROUGH WILL SWING ACROSS THE AREA ON SATURDAY...BRINGING INCREASING CHANCES FOR SHOWERS AND SOME THUNDERSTORMS AS THE DAY WEARS ON. HIGHS WILL RANGE FROM THE MIDDLE TO UPPER 60S FAR NORTH TO THE MIDDLE AND UPPER 70S SOUTH. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 233 PM CDT FRI MAY 31 2013 THE MAIN FCST CONCERNS INCLUDE PCPN TRENDS FOR THE END OF THE WEEKEND... COOLER AND DRIER WEATHER AND FROST POTENTIAL FOR THE BEGINNING OF THE WORK WEEK...AND INCREASING PCPN CHANCES AGAIN BY MIDWEEK. A COLD FRONT WILL WORK ITS WAY THOUGH GRB CWA ON SATURDAY NIGHT...AS AN UPPER LEVEL TROF MOVES THROUGH THE REGION. WILL CONTINUE TO MENTION MID-RANGE CHANCE POPS OVER OUR SOUTHERN COUNTIES...AND LIKELY POPS OVER THE NORTH...WHERE THE BEST LIFT AND SATURATION WILL OCCUR. SOME LINGERING LIGHT SHOWERS ARE POSSIBLE INTO SUNDAY MORNING...BUT DRY CONDITIONS AND DECREASING CLOUDS ARE ANTICIPATED BY AFTERNOON. CANADIAN HIGH PRESSURE WILL BRING MOSTLY CLEAR SKIES SUNDAY NIGHT INTO TUESDAY. EXPECT MIN TEMPS TO DROP INTO THE LOWER TO MIDDLE 30S ACROSS NORTH CENTRAL AND FAR NORTHEAST WI SUNDAY NIGHT AND MONDAY NIGHT...LEADING TO FROSTY CONDITIONS THERE. WILL LIKELY NEED FROST ADVISORIES OVER NORTHERN WI. AS THE SFC HIGH SHIFTS EAST...PCPN CHANCES WILL INCREASE AGAIN INTO MIDWEEK...AND LINGER INTO AT LEAST THURSDAY NIGHT. SOME THUNDER IS POSSIBLE...ESPECIALLY FROM WEDNESDAY NIGHT INTO THURSDAY EVENING. COOL TEMPERATURES...WITH HIGHS IN THE 60S...ARE EXPECTED FOR MOST OF THE PERIOD...ALTHOUGH A SLIGHT MODERATING TREND MAY BRING READINGS CLOSE TO NORMAL BY THE END OF THE NEXT WORK WEEK. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 435 PM CDT FRI MAY 31 2013 SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF WEST CENTRAL AND NORTHWEST WISCONSIN WILL TRY TO WORK ITS WAY INTO NORTH-CENTRAL AND NORTHEAST WISCONSIN FOR THE REST OF THE AFTERNOON AND EARLY EVENING HOURS. ACTIVITY IS EXPECTED TO BE MORE NUMEROUS NORTHWEST AND WEST OF THE FOX VALLEY. SOME OF THE STORMS ARE EXPECTED TO BE STRONG OR SEVERE THIS EVENING WITH DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAIN. GUSTS OVER 50 KNOTS AND HAIL OVER 1 INCH ARE POSSIBLE IN THE STRONGEST STORMS. ANY THUNDERSTORMS COULD PRODUCE VERY HEAVY RAIN WITH VISIBILITIES BELOW ONE MILE...AND AT TIMES COULD BE DOWN TO 1/4 TO 1/2 MILE IN THE HEAVIEST STORMS. SHOWERS AND STORMS WILL BE ON THE WANE LATER THIS EVENING AND OVERNIGHT. THERE WILL BE A LULL IN THE PRECIPITATION LATE TONIGHT/EARLY SATURDAY MORNING BEFORE SHOWERS AND STORMS WILL BECOME MORE NUMEROUS AGAIN SATURDAY AFTERNOON AS UPPER TROUGH APPROACHES FROM THE WEST. && .MARINE... ISSUED AT 233 PM CDT FRI MAY 31 2013 WEB CAMS AND SATELLITE IMAGES CONTINUE TO SHOW DENSE FOG ACROSS MUCH OF LAKE MICHIGAN AND ACROSS OUR NEAR SHORE WATERS. DENSE MARINE FOG WILL CONTINUE THROUGH SATURDAY MORNING...AND POSSIBLY INTO EARLY SATURDAY EVENING. THE DENSE FOG COULD LIFT FOR A PERIOD OF TIME TONIGHT DUE TO TURBULENT MIXING IN AND NEAR THUNDERSTORMS. SHOWERS AND THUNDERSTORMS ACROSS MINNESOTA AND WESTERN WISCONSIN WILL WORK ACROSS THE AREA LATE THIS AFTERNOON AND EVENING. THERE IS A CHANCE OF SHOWERS AND POSSIBLY A THUNDERSTORM AFTER MIDNIGHT. SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED ON SATURDAY...ESPECIALLY DURING THE AFTERNOON HOURS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ECKBERG LONG TERM......KIECKBUSCH AVIATION.......ECKBERG MARINE.........ECKBERG
Hazardous weather outlook, May 31, 3:10 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 310 PM CDT FRI MAY 31 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-012015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 310 PM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH 261 IS IN EFFECT UNTIL 10 PM FOR LOCATIONS WEST AND NORTHWEST OF THE FOX VALLEY. SCATTERED THUNDERSTORMS...SOME WHICH ARE EXPECTED TO BE STRONG OR SEVERE ARE EXPECTED DURING THE REST OF THE AFTERNOON INTO THE EVENING. THE GREATEST CHANCES FOR SEVERE WEATHER WILL BE WEST AND NORTHWEST OF THE FOX VALLEY. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE ACROSS PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. SOME OF THE STRONGER STORMS WILL PRODUCE LOCALLY HEAVY RAIN WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. AREAS OF DENSE FOG WITH VISIBILITIES OF A QUARTER OF A MILE OR LESS WILL CONTINUE AT TIMES NEAR LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THUNDERSTORMS ARE AGAIN EXPECTED ON SATURDAY. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. DENSE FOG IS EXPECTED TO LINER NEAR LAKE MICHIGAN SATURDAY MORNING BEFORE GRADUALLY DISSIPATING SATURDAY AFTERNOON. THUNDERSTORMS ARE EXPECTED WEDNESDAY AND THURSDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. FROST IS POSSIBLE EACH SATURDAY NIGHT AND SUNDAY NIGHT ACROSS PARTS OF NORTH CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR THE REST OF THE AFTERNOON AND EVENING...ESPECIALLY NORTH AND WEST OF THE FOX VALLEY. LMZ521-522-541>543-012015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 310 PM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED AT TIMES...ESPECIALLY THIS EVENING. A FEW OF THE STORMS MAY CONTAIN GUSTY WINDS. DENSE MARINE FOG WITH VISIBILITIES DOWN TO A QUARTER OF A MILE OR LESS AT TIMES WILL CONTINUE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY DENSE MARINE FOG WILL CONTINUE INTO SATURDAY BEFORE GRADUALLY DISSIPATING LATER SATURDAY AFTERNOON. THUNDERSTORMS MAY POSE A RISK FOR MARINERS...ESPECIALLY SATURDAY AFTERNOON. THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. RE/TSK
In the hours before
Local storm report, May 31, 6:31 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
631 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 8 N TOMAHAWK 45.58N 89.73W
05/31/2013 M0.25 INCH ONEIDA WI TRAINED SPOTTER
HEAVY RAINFALL ALSO.
&&
SACLocal storm report, May 31, 6:46 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
646 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL TOMAHAWK 45.46N 89.73W
05/31/2013 E0.75 INCH LINCOLN WI AMATEUR RADIO
HAIL WAS JUST UNDER 3/4 INCH.
&&Local storm report, May 31, 6:54 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
654 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND GST RHINELANDER 45.63N 89.41W
05/31/2013 M47 MPH ONEIDA WI ASOS
&&
SACSpecial weather statement, May 31, 6:54 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 654 PM CDT FRI MAY 31 2013 WIZ005-010>012-018-010030- FLORENCE-FOREST-LINCOLN-ONEIDA-VILAS- 654 PM CDT FRI MAY 31 2013 ...STRONG THUNDERSTORMS MOVING THROUGH FAR NORTHERN WISCONSIN... AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WILLOW RESERVOIR TO RHINELANDER TO CRANDON...MOVING NORTH AT 35 MPH. PENNY SIZE HAIL...WIND GUSTS TO 45 MPH...AND BRIEF HEAVY RAIN ARE LIKELY WITH THESE STORMS. THE THUNDERSTORMS WILL AFFECT EASTERN VILAS...EASTERN ONEIDA...FOREST AND WESTERN FLORENCE COUNTIES THROUGH 800 PM CDT. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. FISHERMEN AND OTHER OUTDOOR ENTHUSIASTS SHOULD SEEK SHELTER WHEN THE STORMS APPROACH. KIECKBUSCH
Local storm report, May 31, 6:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
657 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL RHINELANDER 45.63N 89.41W
05/31/2013 M0.50 INCH ONEIDA WI TRAINED SPOTTER
&&Local storm report, May 31, 6:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
659 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL RHINELANDER 45.63N 89.41W
05/31/2013 E1.00 INCH ONEIDA WI AMATEUR RADIO
&&Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.